# SDR SWAA2022031457238

- Difficulty date: July 23, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,427 hours, 24,101 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D HAS CRACKS AROUND A FASTENER HOLE (MARKED) / REPAIRED DAMAGED FASTENER HOLE PER SRM 51-70-04-2R-9. RESIN SEALED REPAIR PER SRM 51-70-08 AND RESTORED FINISH PER AMM 51-21-99.
